Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Hands jerk intermittently, no pain, on medicines for degenerative disc disease. Help?

I take 4mg didlaudid for break through pain. I also take 30mg. morphine 3x per day, 10mg baclofen as needed ( usually 4 tabs 2x per day) and 5mg oxycontin ir as needed. I take the didlaudid once or twice per day, usually 4-5 tablets when I am having a bad day and while I combine the drugs almost daily, I do not take the Oxy IR and the Dilaudid and the IR . For the past year my hands have started to jerK intermitently... it started happening only in the morning upon waking but today it did not stop after I had been up for several hours and has gotten progressively worse. Tonight, I dropped several items and while holding the phone to my ear my hand jerks and wants to let go. There is no pain associated with it. The pain meds are for degenerative disc disease . My left thiegh has been numb for several years as well. Is the jerking and inability to hold things related to the dilaudid?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Hi and thank you so much for this query.

I am so sorry to hear about these symptoms you are experiencing. They are in no way suggestive of dilaudid side effects or related to this drug. The symptoms you have reported are more suggestive of essential tremors. The rapid onset and the short duration make this more likely than other possible causes.

This can be precipitated by drinking coffee, insomnia, anxiety, stress. etc. If these have been possible conditions that you have, please control them . If they should persist beyond 1 week, please consult with your doctor for possible investigation and management.

I wish you well and hope this helps. Please, feel free to ask for more information if need be.I wish you well.
Dr. Ditah, MD
Answered: Mon, 2 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor